# SDR GTIA030183

- Difficulty date: March 1, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- Engine: Pwa JT8D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Part time: 33,528 hours, 21,736 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN STA 769 TO STA 826 RT SIDE WEB PANEL.  RT SIDE HAS CRACKED/DAMAGED AT HATS SECTION (2EA) AND RUB STRIP PEELING OFF, CORRODED ON EDGE.  CUT OUT DAMAGED AREA OF CRACK NR 1.  STOP DRILLED CRACKED NR 2.  FABRICATED REPAIR ANGLES FOR CRACKS NR 1 AND NR 2.  INSTALLED REPAIR ANGLES.
